skip to content
Special issue on Ramsey theory Preview this item
ClosePreview this item
Checking...

Special issue on Ramsey theory

Author: Béla Bollobás; Graham Brightwell; Yoshiharu Kohayakawa; Imre Leader; Alex Scott
Publisher: Cambridge, England : Cambridge University Press, ©2003.
Series: Combinatorics, probability & computing, v. 12, no. 5-6.
Edition/Format:   Book : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Named Person: Frank Plumpton Ramsey; Frank Plumpton Ramsey
Document Type: Book
All Authors / Contributors: Béla Bollobás; Graham Brightwell; Yoshiharu Kohayakawa; Imre Leader; Alex Scott
OCLC Number: 56341797
Notes: Published as volume 12, number 5 & 6 September-November 2003 of the journal Combinatorics, probability & computing. Includes the index to all issues of volume 12.
Description: [469]-704 p. : ports. ; 25 cm.
Contents: Frank Ramsey / Béla Bollobás --
Turán numbers of bipartite graphs and related Ramsey-type questions / Noga Alon, Michael Krivelevich, Benny Sudakov --
Local anti-Ramsey numbers of graphs / Maria Axenovich, Tao Jian, Zsolt Tuza --
On the canonical version of a theorem in Ramsey theory / Tom C. Brown --
Ramsey games against a one-armed bandit / Ehud Friedgut, Yoshiharu Kohayakawa, Vojtĕch Rödel, Andrezej Ruciński, Prasad Tetali --
Markov processes and Ramsey theory for trees / Hillel Furstenberg, Benjamin Weiss --
A note on explicit Ramsey graphs and modular sieves / Vince Grolmusz --
Open problems in partition regularity / Neil Hindman, Imre Leader, Dona Strass --
On the Erdós-Simonovits-Sós conjecture about the anti-Ramsey number of a cycle / Tao Jiang, Douglas B. West --
Rainbow arithmetic progressions and anti-Ramsey results / Veselin Jungić, Jacob Licht, Mohammad Mahdian, Jaroslav Nes̆etr̆il, Rados̆ Radoic̆ić --
A partition theorem for scattered order types / Péter Komjáth, Saharon Shelah --
On Ramsey numbers of sparse graphs / Alexandr Kostochka, Benny Sudakov --
A Sárközy theorem for finite fields / Randall McCutcheon --
Mixed Ramsey numbers revisited / C.C. Rousseau, S.E. Speed --
An application of Hindman's theorem to a problem on communication complexity / Pavel Pudlák --
Canonical vertex partitions / N.W. Sauer.
Series Title: Combinatorics, probability & computing, v. 12, no. 5-6.
Other Titles: Ramsey theory
Responsibility: guest editors, Béla Bollobás, Graham Brightwell, Yoshiharu Kohayakawa, Imre Leader and Alex Scott.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


<http://www.worldcat.org/oclc/56341797>
library:oclcnum"56341797"
library:placeOfPublication
library:placeOfPublication
rdf:typeschema:Book
schema:about
schema:about
schema:alternateName"Ramsey theory"
schema:contributor
schema:contributor
schema:contributor
schema:contributor
schema:contributor
schema:copyrightYear"2003"
schema:datePublished"2003"
schema:description"Frank Ramsey / Béla Bollobás -- Turán numbers of bipartite graphs and related Ramsey-type questions / Noga Alon, Michael Krivelevich, Benny Sudakov -- Local anti-Ramsey numbers of graphs / Maria Axenovich, Tao Jian, Zsolt Tuza -- On the canonical version of a theorem in Ramsey theory / Tom C. Brown -- Ramsey games against a one-armed bandit / Ehud Friedgut, Yoshiharu Kohayakawa, Vojtĕch Rödel, Andrezej Ruciński, Prasad Tetali -- Markov processes and Ramsey theory for trees / Hillel Furstenberg, Benjamin Weiss -- A note on explicit Ramsey graphs and modular sieves / Vince Grolmusz -- Open problems in partition regularity / Neil Hindman, Imre Leader, Dona Strass -- On the Erdós-Simonovits-Sós conjecture about the anti-Ramsey number of a cycle / Tao Jiang, Douglas B. West -- Rainbow arithmetic progressions and anti-Ramsey results / Veselin Jungić, Jacob Licht, Mohammad Mahdian, Jaroslav Nes̆etr̆il, Rados̆ Radoic̆ić -- A partition theorem for scattered order types / Péter Komjáth, Saharon Shelah -- On Ramsey numbers of sparse graphs / Alexandr Kostochka, Benny Sudakov -- A Sárközy theorem for finite fields / Randall McCutcheon -- Mixed Ramsey numbers revisited / C.C. Rousseau, S.E. Speed -- An application of Hindman's theorem to a problem on communication complexity / Pavel Pudlák -- Canonical vertex partitions / N.W. Sauer."
schema:exampleOfWork<http://worldcat.org/entity/work/id/438712038>
schema:inLanguage"en"
schema:isPartOf
schema:name"Special issue on Ramsey theory"
schema:publication
schema:publisher
wdrs:describedby

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.